# SDR IXXA0500162S

- Difficulty date: January 26, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 680 - 780
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK, FOUND CORROSION ON EXTERIOR FUSELAGE SKIN FROM STATION 680 TO STATION 780 BETWEEN LONGERON 32 LEFT AND LONGERON 32 RIGHT.  REMOVED FASTENERS, AND ANTENNA TO GAIN ACCESS.  REMOVED CORROSION.  ORIGINAL SKIN THICKNESS .125 AFTER CORROSION REMOVED SKIN THICKNESS WAS .056, OUT OF LIMITS.  MANUFACTURED, ALODINED, PRIMED AND INSTALLED REPAIR DOUBLERS IAW DC8 SRM 51-3-8, 51-1-20D, 51-1-8, 53-2-0, AND 53-2-1.
